# SDR SWIA200922711

- Difficulty date: September 29, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 20,312 hours, 17,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT FLOOR LEVEL EMERGENCY LIGHT DIM.  (FLT 6132)  REPLACED NR 3 INVERTER ASSY AT 3RD EMERGENCY LIGHT BATTERY PACK.
